Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15224
Tipo do documento: Artigo
Título: Monotone point-to-set vector field
Autor: Cruz Neto, João Xavier da
Ferreira, Orizon Pereira
Lucambio Pérez, Luis Román
Abstract: We introduce the concept of monotone point-to-set field in Riemannian man- ifold and give a characterization, that make clear in this definition the occult geometric meaning. We will show that the sub-differential operator of a Rieman- nian convex function is a monotone point-to-set field. The concept of directional derivative, which appears already in other publications, plays an important role in the proof of the result above. We study some of its properties, in particular, we obtain the chain rule, which is fundamental in our work. Some topological consequences of the existence of strictly monotone point-to-set fields are pre- sented.
Palavras-chave: Parallel transport
Directional derivative
Riemannian convexity
Monotone point-to-set vector field
País: Outros
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: CRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCAMBIO PÉREZ, L. R. Monotone point-to-set vector field. Balkan Journal of Geometry and its Applications, Bucharest, v. 5, n.1, p. 69-79, 2000.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15224
Data de publicação: 2000
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - João Xavier da Cruz Neto - 2000.pdf182,09 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons